# SDR SWIA202005140726

- Difficulty date: March 4, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR UPPER FIXED PNL IS CORRODED ALONG EDGE WHERE UPPER STEP ATTACHES.   (C-CHECK) RO 5/10/2020   REPLACED CORRODED PAX DOOR UPR FIXED PANEL REF. CRJ900 SRM AND CRJ900 AMM. PERFORMED ELECTRICAL BOND CHECK OF GROUND LUG REF. CRJ900 AMM, BOND TEST GOOD
